# SDR USAA2014111300008

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 43,913 hours, 20,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heater
- Part number: 755C000001
- Part serial: 04137
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 38,572 hours, 21,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RON VISIT WHILE ACCOMPLISHING JOB CARD 26L00021004, FOUND OIL CONTAMINATED, SMOKE COMING OUT OF RT PACK CONDENSER.  REPLACED REHEATER IAW 21-52-31-000-001-A & 21-52-31-400-001-A.
